Losing Joy

Abbie writes of real and side effects of meds

Sidereal Catalyst

How would you feel if you lost your capacity to feel joy?  Where is the meaning in life when all of the things you love no longer make you happy?  It’s perfectly normal, my doctor says.  He says it means the meds are working.  I have a problem with this logic.  Logically, you would think if depression medications are working then the person taking them should no longer feel depressed.  I suppose this logic would depend on your definition of what depression feels like, though.  

View original post 905 more words

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s